• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

DNP Hives - Urgent Help

heman4u

New member
Registered
Joined
Feb 9, 2017
Messages
390
On Day 11 of DNP cycle. Started at 200mg for 4 days. 5th day upped to 400mg. Started witb Red rashes on upper chest on day 11. Now hives building up on forearms. What to do? I was taking Benadryl every night at 50mg since day 1. Also Vitamin E at 800mg daily. Did not change any daily routine. What to do?
 
Last edited:

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,726
Ok. And, should I take anything for the hives or will it clear once I stop taking the DNP?
The allergic reaction will cease once the allergen has left the system, which in the case of DNP can take some days. You're already on an antihistamine, so not sure what other medication would be appropriate to add at this point. Maybe a topical hydrocortisone. And in case the allergy symptoms worsen despite the fact you stopped taking DNP, don't be afraid to see a doctor.
 
Last edited:

heman4u

New member
Registered
Joined
Feb 9, 2017
Messages
390
The allergic reaction will cease once the allergen has left the system, which in the case of DNP can take some days. You're already on an antihistamine, so not sure what other medication would be appropriate to add at this point.

Ok. I guess I will stop the DNP and continue the Benadryl for 3 more days. This is my second DNP cycle. I had no hives or rashes in my first cycle of 14 days. I think it's the dose? My first cycle was just 200mg the whole cycle.
 

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,726
Ok. I guess I will stop the DNP and continue the Benadryl for 3 more days. This is my second DNP cycle. I had no hives or rashes in my first cycle of 14 days. I think it's the dose? My first cycle was just 200mg the whole cycle.
Might be the higher dose. Or there's some contaminant in the DNP product you're using right now. Who knows, may even be heavy metal contamination.
 

Beti ona

Banned
Joined
Aug 12, 2017
Messages
1,463
Ok. I guess I will stop the DNP and continue the Benadryl for 3 more days. This is my second DNP cycle. I had no hives or rashes in my first cycle of 14 days. I think it's the dose? My first cycle was just 200mg the whole cycle.

I doubt it is because of the dose, the allergic reactions seem to occur regardless of the dose, but they do not always appear in the first cycle.

Some people fix the problem with some medication and will run more cycles in the future, other people are definitely allergic and can never use DNP again. You seem to be in this second group because Benadryl has not been helpful.

Anyway, why take Benadryl from the first day? This medication should not be taken as a precaution unless you know that you will develop a reaction, but as a measure to cope with an allergic reaction once it has happened.
 

little slice

Featured Member / Kilo Klub
Joined
Mar 3, 2014
Messages
12,629
I got a small rash on my wrist during my first cycle


Nothing since tho..



It's like my body became one with DNP :star-:ars
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
24,292
The dose is a massive factor. Some people just react badly to DNP and it's not for them. However the fact you have used it before and was ok this time until day 11 shows you probably could run it with no bad effects. The 400mg dose definitely built up over the days. The 2nd time I ran DNP I was on 200mg with no issues and as soon as I upped to 400mg I developed a severe allergic reaction. I have used DNP since with no problems. I even managed to use 400mg for a few days last time (the exact same caps as the bad cycle) with no bad effects. Looks like you are similar to me. I would have a long break and if you ever want to use it again just keep the dose at 200-250mg and run it for 2-3 weeks and see how you are.
 

beastmode121

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jan 23, 2014
Messages
2,135
there’s more you can take but nothing over the counter

We usually give decadron or solu-mdrol, Pepcid and if it’s severe we give EPI IM

Stop, wait, keep the Benadryl until resolved


Sent from my iPhone using Tapatalk
 

heman4u

New member
Registered
Joined
Feb 9, 2017
Messages
390
7-8 hours passed. Itching n Hives are increasing. Abs, Glutes. Frightening.
 

rcorchid

Active member
Registered
Joined
Jul 18, 2012
Messages
516
See a doc. I was given benadryl and methylprednisolone and famotidine (Pepcid) when I had food allergy reaction. You don't want to wait until your throat starts to swell shut.
 

NGL34

Well-known member
Registered
Joined
Oct 20, 2013
Messages
1,150
7-8 hours passed. Itching n Hives are increasing. Abs, Glutes. Frightening.

If it gets bad just go to the ED/ER and tell them your having an Rx to a new food you ate. They will usually give you a prednisone shot and probably more benadryl for sure. Hopefully in time the dnp will clear.
 

MyNameIsJeff

Well-known member
Kilo Klub Member
Joined
Jul 18, 2017
Messages
1,726
If it gets too bad you can always go to the hospital to get a prednisolone shot.

Watch out for symptoms like tissue swelling, trouble breathing, low blood pressure, dizziness, and digestion issues like cramps, diarrhea, vomiting. Very unlikely that you will develop those now, but if you do, you need to get to a hospital asap.
 

liv2pb

Active member
Registered
Joined
May 29, 2015
Messages
703
It's only happened to me one time and benadryl cleared it up in a few days. My rash happened on my face which fucking sucked
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
24,292
7-8 hours passed. Itching n Hives are increasing. Abs, Glutes. Frightening.

That was a given because you were still on it. Even after you stop it will still be building up. Although as you have stopped now it will get better. I would double up on the anti-histamine. I am sure it will get better after 5 days but if it's really bad you may have to use something stronger. I had to get a prednisone injection which worked within hours. My eyelid enlarged and it was BAD. I remember waking up and looking in the mirror thinking oh shit :eek::D
 

trekrider215

Member
Registered
Joined
Jun 3, 2016
Messages
258
This all sounds pretty awful. You bastards are crazy. I didnt know DNP could get like that. Sign me up.
 

Staff online

  • Big A
    IFBB PRO/NPC JUDGE/Administrator

Forum statistics

Total page views
508,379,791
Threads
124,724
Messages
2,410,172
Members
155,800
Latest member
synraw
Top